Number of the records: 1  

Almost Orthogonality and Hausdorff Interval Topologies of de Morgan Lattices and Lattice Effect Algebras

  1. Title statementAlmost Orthogonality and Hausdorff Interval Topologies of de Morgan Lattices and Lattice Effect Algebras
    Main entry-name Paseka, Jan (Author)
    Another responsib. Wu, Junde (Author)
    Lei, Q. (Author)
    In International Journal of Theoretical Physics. -- Vol. 52 (2013), s.2055-2064
    Document kindRBX - článok z periodika
    References (7) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201320131.188Q30.479Q2
    article

    article

Number of the records: 1